# SDR AALA201803289013

- Difficulty date: March 27, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 45,333 hours, 29,549 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE, ECAM FUEL FILTER CLOGGED DURING CLIMBOUT,  ANNUNCIATION CLEARED REACHING CRUISE ALTITUDE.  THE NR 2 ENGINE FUEL FILTER CLOG INDICATION REPORTED.  MAINTENANCE ACCOMPLISHED TSM 73-00-00-810-875-A THROUGH PARAGRAPH 4A1B. NO SIGNS OF CONTAMINATION FOUND,  AND REPLACED THE NR 1 ENGINE FUEL FILTER IAW AMM 73-11-10-000-004-A, 73-11-10-400-004A, AND RUN-UP IAW 71-00-00-710-006-B.  PERFORMED SATISFACTORY OPERATIONAL CHECK.
